
prof. RNDr. Roman Šimon Hilscher, DSc.
proděkan pro ekonomiku Přírodovědecké fakulty
kancelář: pav. 08/02028
Kotlářská 267/2
611 37 Brno
telefon: | 549 49 4226 |
---|---|
e‑mail: | hilscher@math.muni.cz |
sociální a akademické sítě: |
---|
Počet publikací: 128
2018
-
Discrete oscillation theorems for symplectic eigenvalue problems with general boundary conditions depending nonlinearly on spectral parameter
Linear Algebra and Its Applications, rok: 2018, ročník: 558, vydání: 1 December 2018, DOI
-
Focal points and principal solutions of linear Hamiltonian systems revisited
Journal of Differential Equations, rok: 2018, ročník: 264, vydání: 9, DOI
-
On square integrable solutions and principal and antiprincipal solutions for linear Hamiltonian systems
Annali di Matematica Pura ed Applicata. Series IV, rok: 2018, ročník: 197, vydání: 1, DOI
-
Singular Sturmian separation theorems for nonoscillatory symplectic difference systems
Journal of Difference Equations and Applications, rok: 2018, ročník: 24, vydání: 12, DOI
-
Sufficiency and sensitivity for nonlinear optimal control problems on time scales via coercivity
ESAIM: Control, Optimisation and Calculus of Variations, rok: 2018, ročník: 24, vydání: 4, DOI
2017
-
Comparative index and Sturmian theory for linear Hamiltonian systems
Journal of Differential Equations, rok: 2017, ročník: 262, vydání: 2, DOI
-
Dominant and recessive solutions at infinity and genera of conjoined bases for discrete symplectic systems
Journal of Difference Equations and Applications, rok: 2017, ročník: 23, vydání: 4, DOI
-
Sturm-Liouville matrix differential systems with singular leading coefficient
Annali di Matematica Pura ed Applicata. Series IV, rok: 2017, ročník: 196, vydání: 3, DOI
2016
-
Genera of conjoined bases of linear Hamiltonian systems and limit characterization of principal solutions at infinity
Journal of Differential Equations, rok: 2016, ročník: 260, vydání: 8, DOI
-
Principal solutions at infinity for time scale symplectic systems without controllability condition
Journal of Mathematical Analysis and Applications, rok: 2016, ročník: 444, vydání: 2, DOI